Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 66, Issue 3  


On the distribution of the last exit time over a slowly growing linear boundary for a Gaussian process
N. A. Karagodin, M. A. Lifshits
419
On tests to distinguish distribution tails
N. S. Kogut, I. V. Rodionov
433
Alternative proof of ergodic theorem for generalized Markov chaines
S. V. Nagaev
454
Limit distributions of the number of a given degree in a configuration graph with bounded number of edges
Yu. L. Pavlov, I. A. Cheplyukova
468
Characterizing statistics and their applications
A. V. Prokhorov, A. V. Savitskii
487
An exponential inequality for $U$-statistics of i.i.d. data
D. Giraudo
508
Matching marginals and sums
R. Griffiths, K. Hamza
534
A maximal theorem of Hardy–Littlewood type for pairwise i.i.d. and the law of large numbers
T. Nguyen, H. Pham
552
Some asymptotic properties between smooth empirical and quantile processes for dependent random variables
S. Sun, W. Zhu
565

Short Communications
On pathwise uniqueness for multidimensional McKean–Vlasov equations
A. Yu. Veretennikov
581
Local limit theorems for compound discrete distributions
A. N. Timashev
589
On the maximum entropy of a sum of independent discrete random variables
M. Kovačević
601
On relations for moments of the normal k-th record values and a characterization
P. Pawlas, D. Szynal
610

Vladimir Vasilyevich Senatov
619
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021